MAUDE Adverse Event Report: ARTHREX, INC. LOW-PROFILE AC REPAIR SYSTEM; WASHER, BOLT NUT

ARTHREX, INC. LOW-PROFILE AC REPAIR SYSTEM; WASHER, BOLT NUT
Model Number LOW-PROFILE AC REPAIR SYSTEM
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 03/01/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On (b)(6) 2022, it was reported by a sales representative via phone that an ar-2371 low-profile ac repair system had an issue.The device was initially used on (b)(6) 2021 during an ac shoulder joint reconstruction, no issues were reported and the procedure was completed successfully with no impact to the patient.The patient had a few month of physical therapy, and 2-3 months post operatively he noticed the clavicle started to rise again.The doctor scheduled x-rays, the clavicle was raised again, the 2 buttons had come undone, and the device had lost all tension.A revision surgery was performed by the same surgeon (who performed the first surgery) on (b)(6) 2022, and it was found that the suture between the two buttons had broken.They pulled out the clavicle button and they left the second button which was seated underneath the coracoid in the patient.The doctor did not want to use the same system, so he used new sutures ( ar-7237, lot number unknown, and another product from a competitor) and a graft, and tied the graft to the clavicle with the new sutures.The procedure was completed successfully with no further impact to the patient.

Brand Name
LOW-PROFILE AC REPAIR SYSTEM
Common Device Name
WASHER, BOLT NUT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key13994802
Report Number1220246-2022-04680
Device Sequence Number20128244
Product Code HTN
UDI-Device Identifier00888867256637
UDI-Public00888867256637
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K052776
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 04/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2025
Device Model NumberLOW-PROFILE AC REPAIR SYSTEM
Device Catalogue NumberAR-2371
Device Lot Number12229069
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/14/2022
Initial Report FDA Received Date04/04/2022
Date Device Manufactured12/03/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown